I am a 57 year old black female I've been taking anti-depressants since I was 16yrs. I've tried at least 24 medicines over the years. I realized that the generic drugs don't work for me that has helped knowing this. I've been trying the newest anti-depressant Pristiq was most recent, side effect of that was horrible taste in my mouth that never went away Cymbalta generic caused that too So on to Trinillex very effective now it's nausea won't go away I have Zofran I've taken that for chronic narcotic pain med nausea but it doesn't help with Trinillex nausea. I'm at my wits end. I've wasted so much money on meds that don't work or couldn't tolerate side effects. I'm also on Lamictal for years with no problem but it doesn't work without another anti-depressant. My Trinillex dose is 10mg lower dose of 5mg wasn't working. Also I'm on Medicare so they don't cover most non generic medicines so co-pays with the newer anti-depressants are over $100.00 for 30 pills my psychiatrist is giving me samples at this time because I can't afford that. I'm so discouraged at this point. I've put up with side effects for as long as I could stand it just because otherwise the anti-depressants worked. I have so many other health problems that depression is a Side effect. So medicines for that is causing more side effects then I have in the first place. I'm so sick and tired of this my life revolves around how sick I feel that day and what medicines I need to take an after all this I still don't feel any better. Rescue Me.
Hi Rescue Me-
Trintellix is known for causing stomach issues. Nausea is one of them. For some it goes away for other it does not. You have been on it long enough for it to go away. I am sorry that you are having bad side effects on your meds. Have you tried Mirtazapine (Remeron), it has a low side effect profile.
Hope you find something that works.
Rescue Me; It works both ways for people some nausea goes away others are not so lucky but you can talk with your doctor and see if there is anything you can take with it to help you with nausea. That is for sure one of the tough ones to deal with. So hang on as long as you can or give your doctor a call and see what you may be able to do. Best wishes. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2011 • 2 answers
Posted 26 May 2014 • 1 answer
Posted 13 Nov 2015 • 1 answer
Posted 3 May 2016 • 1 answer
Posted 5 Mar 2017 • 1 answer